# SDR CALA2025020702242

- Difficulty date: February 3, 2025
- Submitted: February 7, 2025
- Operation: Air carrier
- Aircraft: N14228
- Make and model: Boeing 737824
- Aircraft serial: 28792
- Aircraft time: 78,963 hours, 29,658 cycles
- System (JASC): 5270 · Door Warning System
- Part: Door
- Condition: Warning Light
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FWD ENTRY DOOR LIGHT ILLUMINATED ON TAKEOFF ROLL. REJECTED TAKEO FF. LIGHT EXTINGUISHED ACOMPLISHED FIM 52-10 TASK 815, NO SOFT UNLATCHING , PER FIM STEP D 1 A SUBSEQUENT FLIGHT NO FAULTS
